# SDR 2020FA0000040

- Difficulty date: August 8, 2019
- Submitted: January 15, 2020
- Operation: General aviation
- Aircraft: N3076E
- Make and model: Cessna 172N
- Aircraft serial: 17271430
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: LW15014
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT BOTH PUSHRODS ON THE NR 3 CYLINDER BROKE THROUGH THE ROCKER ARMS CAUSING IMMEDIATE LOSS OF POWER ON THAT CYLINDER AND ENGINE TO RUN ROUGH.  AIRCRAFT WAS LANDED SAFELY, PARTS WERE CHARGED AND AIRCRAFT WAS RETURNED TO SERVICE.  LIKELY CAUSE IS CRACKS IN ROCKER ARMS DUE TO MANUFACTURING PROCESS.  MANUFACTURER IS AWARE OF THE ISSUE AS IT WAS REPORTEDLY OCCURRED ON OTHER AIRCRAFT,  WE HAVE BEEN WORKING WITH MANUFACTURER BUT THEY HAVE YET TO PRESENT A VIABLE SOLUTION.
